Numerical Solution of a Boundary Value Problem Including Both Delay and Boundary Layer


Çimen E.

MATHEMATICAL MODELLING AND ANALYSIS, vol.23, no.4, pp.568-581, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3846/mma.2018.034
  • Journal Name: MATHEMATICAL MODELLING AND ANALYSIS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.568-581
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Difference method on a piecewise uniform mesh of Shishkin type, for a singularly perturbed boundary-value problem for a nonlinear second order delay differential equation is analyzed. Also, the method is proved that it gives essentially first order parameter-uniform convergence in the discrete maximum norm. Furthermore, numerical results are presented in support of the theory.